MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 25X5/8 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 3ML LL W/NDL 25X5/8 RB; PISTON SYRINGE
Catalog Number 309570
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material # 309570 batch # 1161233 it was reported that the bd syringe 3ml ll w/ndl 25x5/8 rb had a syringe needle connectivity issue.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Email(s) attached.Needle comes off of syringe item(s): 309570 lot(s): 1161233 date incident occurred: on going was the patient impacted? yes, needle comes off of syringe if yes, describe: 3 bottles of b12 wasted is a sample available? yes, customer request? needing reimbursement for syringes and b12 customer response on (b)(6) 2025.That¿s what you call really bad multi-tasking.Sorry.Yes, i was waiting for you to contact me about the bad syringes and the loss of three bottle so my b12 serum, which is costly.The bad syringes occurred on these dates: (b)(6) 2024, (b)(6) 2024 and (b)(6) 2025.I did not get a shipping label and i¿m not sure what you want me to return.I discarded two of the three bad syringes.I have the open and now useless b12 bottles and two of the pharmacy bottles.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One sample was provided to our quality team for investigation.A visual inspection was performed with 30x magnification no defects or imperfections were observed.The sample was assembled to a syringe with saline solution.The solution was expelled with no issued observed.Based on the investigation and with the sample analysis the symptom reported could not be confirmed.Furthermore, a device history record review was completed for provided lot number: 1161233.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD SYRINGE 3ML LL W/NDL 25X5/8 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21211770
Report Number1213809-2025-00019
Device Sequence Number8071792
Product Code FMF
UDI-Device Identifier30382903095705
UDI-Public(01)30382903095705(11)210610(17)260531(10)1161233
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Catalogue Number309570
Device Lot Number1161233
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown